Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Representation of vector valued nonlinear functions

Authors: Victor J. Mizel and K. Sundaresan
Journal: Trans. Amer. Math. Soc. 159 (1971), 111-127
MSC: Primary 47.80; Secondary 28.00
MathSciNet review: 0279647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A representation theorem for “additive” nonlinear functional on spaces ${L^p}(\mu )$ is here extended to “additive” nonlinear functions from Lebesgue-Bochner function spaces $L_E^p(\mu )$ ($E$ a separable Banach space) into Banach spaces $B$. A counterexample is provided to show that the restriction to separable $E$ is essential.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80, 28.00

Retrieve articles in all journals with MSC: 47.80, 28.00

Additional Information

Keywords: Additive functions, Carathéodory functions, locally uniformly continuous in variation, Lebesgue-Bochner function spaces, Bochner measurable
Article copyright: © Copyright 1971 American Mathematical Society